# SDR HEEA0012879

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Transmitter
- Part number: 222375077119
- Condition: Failed
- Location: Rotor Torque
- Part time: 48 hours
- Stage of operation: HO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE HOVERING AT 68-71 PERCENT TORQUE, TORQUE GAUGE STARTED INCREASING UNTIL REACHING FULL SCALE AND THEN WENT TO ZERO PERCENT INDICATION.
